MAUDE Adverse Event Report: MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Model Number DSD-201 120V
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medivators field service engineer (fse) reported a facility had their basin temperature set below the minimum requirement for a dsd 201 automated endoscope repocessor (aer).There is potential that endoscopes were not adequately high level disinfected.Medivators fse reported the facility was using cidex opa high level disinfect (hld).The temperature for was set below the minimum requirement and the heater on side a was turned off.The fse adjusted the temperature and turned the side heater on.The fse also found that an air filter on side b was installed backwards and lid cylinders needed urgent replacement.The fse made necessary adjustments and completed test cycles.The aer performed according to specification.The aer was installed in 2003.There is no indication that the aer malfunctioned.Per the medivators dsd-201 user manual, users are required to verify the correct parameter settings for the type of hld being used.The aer was last serviced (b)(6) 2018 by medivators fse and was found to be performing to specification.It is unknown at what point the incorrect temperature settings were made and the number of endoscopes that were reprocessed.There have been no reports of patient harm.This complaint will be monitored in the medivators complaint handling system.
 
Event or Problem Description
Medivators field service engineer (fse) reported a facility had their basin temperature set below the minimum requirement for a dsd 201 automated endoscope repocessor (aer).There is potential that endoscopes were not adequately high level disinfected.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
plymouth, mn
MDR Report Key9774454
Report Number2150060-2020-00008
Device Sequence Number1828236
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDSD-201 120V
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;